# SDR UPS804249

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 703.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND CORROSION AROUND THE SCREW HEAD AT THE RIGHT HAND WING, OUTBOARD LEADING EDGE LOWER SKIN AT STATION XFS 703.5.  MAINTENANCE CUT OUT THE DAMAGED AREA, FABRICATED THE FILLER AND DOUBLER AND INSTALLED PER SRM 57-2-1.
